| Model Number |
KNOTLESS HIP FIBERTAK |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a hip arthroscopy the knotless anchor was placed and while tightening the suture it ruptured and the implant remained in the patient.The surgeon reported that there was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint not confirmed.Visual inspection did not identified any damaged or abnormalities to the returned sheaths.The cause could not be determined as the anchor remains in the patient as stated in the event description.